# SDR DL733020272

- Difficulty date: March 7, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- Aircraft time: 46,356 hours, 31,565 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SPARKS COMING FROM SIDEWALL AT SEAT 1A.  FOUND WIRING TO SIDEWALL LIGHTING SHORTED TO INSULATION HOLD DOWN CLAMP.  REPINNED CONNECTOR TO LIGHT, OP CHECKS NORMAL.
